# SDR HNAA2013080900456

- Difficulty date: August 9, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 53,203 hours, 59,228 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Part number: H321ALM1
- Condition: Inoperative
- Location: Stdby Attitude
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STANDBY ATTITUDE INDICATOR WILL NOT CAGE AND SHOWS INVERTED.  R & R STANDBY INDICATOR IAW MM 34-22-01.  OK FOR SERVICE.
